# SDR AWXA9900502

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON O/B FLOOR SUPPORT FROM R-2 DOOR CUT-OUT TO R-2 CUT-OUT AFT PAST STA BEAM 986.5 (MOP SILL).  REMOVED AND REPLACED R-2 MOP SILL IAW B737 SRM 51-40-02.
